# SDR DVYA20111121001

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N270SC
- Make and model: Gulstm GIV
- Aircraft serial: 1229
- Aircraft time: 10,786 hours, 4,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNK
- Condition: Cracked
- Location: Fuselage
- Part time: 10,786 hours, 4,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FRAME LOWER CORNERS, FORE AND AFT, HAD OUTER SKIN PEELING BACK AND CRACKING FROM NORMAL WEAR.  THIS AREA IS A SKIN BUILDUP AND IS SUSCEPTIBLE TO THE OUTER SKIN BEING SEPARATED AND/OR CRACKED FROM IN SERVICE LOADING AND UNLOADING.  STRUCTURAL DER DESIGNED REPAIR TO CUT SECTION OUT OF OUTER SKIN AT FORE AND AFT CORNERS, INSERT STAINLESS STEEL DOUBLER BETWEEN SKINS, AND FINISH WITH FLUSH PATCH OF CUTOUT AREAS.
